# SDR CA090811005

- Difficulty date: August 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA-28-151
- Aircraft time: 9,490 hours
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN411A
- Condition: Broken
- Location: Mlg
- Part time: 9,606 hours
- Component: Landing Gear, Piper
- Component part number: 3564404
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HOUR INSP, (2 EA) AN 4-11A BOLTS FOUND BROKEN IN LWR GEAR ATTACHMENT.  REPLACED (4 EA)  AN 4-11A BOLTS IN LT AND RT GEAR ATTACHMENT.
